# SDR R7MR32718

- Difficulty date: January 4, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N911LN
- Make and model: Bell 407
- Aircraft serial: 53446
- Engine: Allsn 250C47B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Filter
- Part number: 222366621103
- Part serial: 1488
- Condition: Inoperative
- Location: Fuel System
- Part time: 29 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRESSURE TEST INOPERTIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
